# SDR C8GA20090081

- Difficulty date: March 23, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 2024T3
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RT STAB INBD ELEVATOR TAB HAS DELAMINATION MARKED.  REMOVED DAMAGED AREA AND FABRICATED DOUBLER FROM 2024 T3 .012 INCH DIM 3 INCH BY 1.5 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
